CSpace
空间同宿环和异宿环的稳定性
冯贝叶
1996
Source Publication数学学报
ISSN0583-1431
Volume039Issue:005Pages:649
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/43616
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
冯贝叶. 空间同宿环和异宿环的稳定性[J]. 数学学报,1996,039(005):649.
APA 冯贝叶.(1996).空间同宿环和异宿环的稳定性.数学学报,039(005),649.
MLA 冯贝叶."空间同宿环和异宿环的稳定性".数学学报 039.005(1996):649.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[冯贝叶]'s Articles
Baidu academic
Similar articles in Baidu academic
[冯贝叶]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[冯贝叶]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.